Real space renormalization and the anderson model in one dimension

Lambert, C. J. (1980) Real space renormalization and the anderson model in one dimension. "Physics Letters, Section A: General, Atomic and Solid State Physics", 78 (5-6). pp. 471-473. ISSN 0375-9601

Full text not available from this repository.

Abstract

It is demonstrated that the relationship between the spatial variation of the wavefunction of a disordered system and the renormalized hamiltonian Hn obtained using the decimation method, appears to be a function of the dimensionality and that in one dimension, Hn scales to zero for all values of the disorder.

Item Type:
Journal Article
Journal or Publication Title:
"Physics Letters, Section A: General, Atomic and Solid State Physics"
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/3100
Subjects:
ID Code:
137683
Deposited By:
Deposited On:
08 Oct 2019 12:05
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 12:17